# SDR I5PA2020010675701

- Difficulty date: December 2, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 58,637 hours, 32,164 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 915C
- Condition: Unserviceable
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MGE301 FLIGHT INTO PNI, CREW EXPERIENCED RIGHT ENGINE BLEED FAILURE ALONG WITH RIGHT PACK INOP.  CREW FOLLOWED QRH AND LANDED SAFELY IN PNI.  MAINTENANCE CREW REPLACED RH 14TH STAGE PILOT VALVE AND PERFORMED OPERATIONAL CHECK WITH NO ABNORMALITIES.  AIRCRAFT PLACED BACK IN SERVICE.
